RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1434–1435 (Mi de9516)  

Short Communications

Nondenseness of a set of equations with singular periodic solutions

A. P. Begun

Saint Petersburg State University

Full text: PDF file (297 kB)

English version:
Differential Equations, 1995, 31:8, 1391–1392

Bibliographic databases:
UDC: 517.925
Received: 06.05.1994

Citation: A. P. Begun, “Nondenseness of a set of equations with singular periodic solutions”, Differ. Uravn., 31:8 (1995), 1434–1435; Differ. Equ., 31:8 (1995), 1391–1392

Citation in format AMSBIB
\Bibitem{Beg95}
\by A.~P.~Begun
\paper Nondenseness of a set of equations with singular periodic solutions
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1434--1435
\mathnet{http://mi.mathnet.ru/de9516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431409}
\zmath{https://zbmath.org/?q=an:0863.34011}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1391--1392


Linking options:
  • http://mi.mathnet.ru/eng/de9516
  • http://mi.mathnet.ru/eng/de/v31/i8/p1434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019